I have been on birth control since 17 and I am now 20. I take it everyday on time and haven't missed a pill this cycle. However, two weeks after my last full period I noticed some brown spotting, but only very light. It happened twice in one week and it hasn't happened again since. I am just curious as to what this could mean. I am sexually active but have taken b.c. religiously since I've been on it. I just recently started working out again and have become very stressed with school. Could this be a factor? this is the first time I have spotted since getting on birth control? Any help would be great.
I've had a couple of experiences with what is called "break through bleeding".
About a month ago I screwed up the time at which I take my pills while I was on vacation. That resulted in some break through bleeding.
The other time is when my body got so used to the pill I was on that it became ineffecvite and I started to have the break through bleeding during each cycle. After the 2nd month of that I went back to the dr and got a higher dose.
I'd use a second form of birth control while you figure out what is going on. It could be from stress, but better safe then sorry.
If one has very bad sleeping patterns for several days and is extremely stressed about multiple things during a weather and time change, is it possible to have hormones so out of whack that you have brown spotting a week after your period? Is it just because hormones are acting crazy and old, brown blood is being discharged?
Hey i am a virgin and for the first time for me to find a brown blood in me but not too much. everytime i get like this dark brown or blck when i am done with my period. Last month i didnt have my period which is normal sometime, but this is the first time for me to get the brown blood in the beginning of my period. I did a lot of search and they said that means woman is not a virgin anymore. is that right without having sex
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.